On the rate of summability by matrix means in the generalized Hölder metric

Tom 95 / 2011

Bogdan Szal Banach Center Publications 95 (2011), 359-368 MSC: 42A24, 41A25. DOI: 10.4064/bc95-0-22

Streszczenie

We will generalize and improve the results of T. Singh [Publ. Math. Debrecen 40 (1992), 261–271] obtaining the L. Leindler type estimates from [Acta Math. Hungar. 104 (2004), 105–113].

Autorzy

  • Bogdan SzalUniversity of Zielona Góra
    Faculty of Mathematics
    Computer Science and Econometrics
    ul. Prof. Szafrana 4a
    65-516 Zielona Góra, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek